Analyticity of Periodic Solutions of the 2D Boussinesq System
Part of the International Mathematical Series book series (IMAT, volume 6)
KeywordsStokes Equation Global Existence Boussinesq Equation Global Regularity Require Assertion
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.M. D. Arnold, Yu. Yu. Bakhtin, and E. I. Dinaburg, Regularity of solutions to vorticity Navier–Stokes system onℝ2, Commun. Math. Phys. 258 (2005), no. 2, 339–348.Google Scholar
- 5.W. E and C-W. Shu, Small-scale structures in Boussinesq convection, Phys. Fluids 6 (1994), no. 1, 49–58.Google Scholar
- 9.Ya. G. Sinai, On local and global existence and uniqueness of solutions of the 3D-Navier–Stokes systems on ℝ3, In: Perspectives in Analysis. Essays in Honor of Lennart Carleson’s 75th birthday. Proc. Conf., Stockholm, Sweden, May 26–28, 2003. (M. Benedicks, et al. Eds.), Springer, Berlin, 2005, pp. 269–281.Google Scholar
- 10.Ya. G. Sinai, Power series for solutions of the 3D Navier–Stokes system on ℝ3. J. Stat. Phys. 121 (2005), no. 5-6, 779-803.Google Scholar
© Springer Science+Business Media, LLC 2008